MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCP BUTTON HOOK PLATE/ 15MM/ RIGHT/ STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCP BUTTON HOOK PLATE/ 15MM/ RIGHT/ STERILE; PLATE, FIXATION, BONE
Catalog Number 04.112.915S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an orif with the plate in question for acromioclavicular dislocation.The surgery was completed successfully without any surgical delay.Three weeks after surgery, it was confirmed that the plate in question was damaged.On (b)(6) 2024, a removal and revision surgery was scheduled.No further information is available.This report is for one (1) 2.7mm ti va lcp button hook plate/ 15mm/ right/ sterile.This is report 1 of 1 for complaint(b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.Device history review (dhr): part number: 04.112.915s lot number: 396p760 manufacturing site: mezzovico release to warehouse date: 30 sep 2021 expiration date: 01 sep 2031 a manufacturing record evaluation was performed for the sterile finished lot number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI VA LCP BUTTON HOOK PLATE/ 15MM/ RIGHT/ STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MEZZOVICO
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20238741
Report Number8030965-2024-11663
Device Sequence Number20823457
Product Code HRS
UDI-Device Identifier07612334214874
UDI-Public(01)07612334214874(10)396P760(11)211030(17)310901
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.112.915S
Device Lot Number396P760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown